# SDR 2004F00124

- Difficulty date: September 16, 2003
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5437220925300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION ON FLOORBEAM AT FRAME 20 AT RBL 12.  REMOVED AND REPLACED FLOORBEAM AND SPLICE AT FRAME 20, RBL 12.  (M)
